# SDR IPXA2013122401131

- Difficulty date: December 23, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED LOWER CARGO DOOR OPEN INDICATION.  THUMPING NOISE ALSO HEARD BY CREW, AIR TURNBACK.  REPLACED LT UPPER SPIGOT PIN ATTACHING 120 VU. ACCOMPLISHED A PRESSURIZATION TEST TO 4 PSI (ALPHA) P IAW AMM 05-53-00-0001. NO NOISE NOTICED FROM FLOOR STRUCTURE.
